MAUDE Adverse Event Report: GYRUS ACMI, INC. POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION

GYRUS ACMI, INC. POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Model Number PS-0537CJDA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the powerseal failed to seal.The issue was found during a therapeutic laparoscopic hysterectomy and was completed using a similar device.There were no report of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
POWERSEAL 5MM, 37CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25087790
Report Number3011050570-2026-00498
Device Sequence Number21466789
Product Code GEI
UDI-Device Identifier00821925044555
UDI-Public00821925044555
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0537CJDA
Device Lot NumberFR499433
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown